# SDR UPS99229835

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SHEAR WEB BS 1175 RBL 58 WL 208.  MECHANICALLY REMOVED CORROSION FROM SHEAR WEB, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED AREA ON SHEAR WEB PER SRM 51-30-2.  PERFORMED WEB REPAIR PER SRM 51-40-2.
